# SDR 2007UALA05226

- Difficulty date: December 22, 2007
- Submitted: December 26, 2007
- Operation: Air carrier
- Aircraft: N532UA
- Make and model: Boeing 757222
- Aircraft serial: 25072
- Aircraft time: 56,434 hours, 18,877 cycles
- Engine: Pwa PW2037
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOORBEAM STA 324 UPPER SURFACE HAS CORROSION.  ACCOMPLISHED MAJOR REPAIR.
